# SDR AALA20131102003

- Difficulty date: November 2, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 87,367 hours, 13,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BOG RT OVERWING EMERGENCY SLIDE DEPLOYED & SEPARATED FROM AIRCRAFT DURING CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED BOG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIES TO TUL FOR FURTHER MAINTENANCE. SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
